Book a consultationBook

Planning · 5 min read

Ozempic, Weight Loss and Breast Deflation

Fast weight loss from GLP-1 medications can leave the breasts emptier and looser. What it means and what can be done.

What happens to the breasts

Breast tissue contains fat. When you lose a significant amount of weight, including with medications such as semaglutide (Ozempic, Wegovy) or similar drugs, the breasts often lose volume. The skin may not shrink to match, so the breasts can look deflated, flatter at the top and lower on the chest.

The change can be larger and faster than people expect, and it varies from person to person.

When to plan surgery

It is generally best to wait until your weight has been stable for a period, so the result is based on your new shape. Operating while you are still losing can mean the breasts continue to change afterward.

These medications can also affect anesthesia, because they slow stomach emptying. Tell your surgeon and the anesthesia team which medication you take. You may be asked to stop it or change your plan before surgery, and you should follow their written instructions rather than stopping on your own.

Options

The right option depends on how much skin and tissue you have and what you want.

Thinking about the long term

If your weight changes again, your breasts will too. A plan built on a stable weight and a proportionate approach, which often includes a smaller implant or none, tends to age better. Surgery cannot guarantee a particular size or appearance.

Related procedures

Your questions.
Your goals.
Your consultation.

A consultation is a conversation: your goals, your anatomy, your options and the honest trade-offs. Booking one is not booking surgery.

Book a consultation